# SDR AALA201705229049

- Difficulty date: May 18, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 14,993 hours, 5,862 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OPENING THE L1 DOOR AT GATE,  EMERGENCY SLIDE COVER OPENED AND EMERGENCY SLIDE FELL OUT, DID NOT INFLATE. REINSTALLED SLIDE PACK IAW AMM 25-66-01. THE AIRCRAFT WAS GROUNDED.
